# SDR MK1Y20200831002

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N304CM
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 86,499 hours, 18,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON WEB AT STA 1582, RS24-RS25, TS3-TS4
